# SDR AWXA200300720

- Difficulty date: June 20, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 66,399 hours, 26,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Escape Slide
- Part time: 28,159 hours, 11,009 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE L-4 DOOR SLIDE ARMING HANDLE JAMS, DOOR EVACUATION SLIDE ARMING LEVER DIFFICULT TO POSITION TO ENGAGE POSITION. MAINTENANCE FOUND GIRT BAR FORWARD TANG BROKEN, REMOVED AND REPLACED L-4 DOOR SLIDE ASSEMBLY IAW T/C R1C25602, OPERATIONAL CHECK WAS GOOD.
